MathSciNet Relay Station
MathSciNet bibliographic data
MR2769335 11J70 (11A55)
Firicel, Alina Sur le développement en fraction continue d'une généralisation de la cubique de Baum et Sweet. (French) [On the continued fraction expansion of a generalization of the Baum and Sweet cubic] J. Théor. Nombres Bordeaux 22 (2010), no. 3, 629–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement